# SDR SIMA200531103

- Difficulty date: November 2, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CENTER FLOOR EMERGENCY LIGHT STRIPS WERE FAILED TO TEST.  REPLACED THE DC/AC INVERTER ASSY.  OPS CHECK GOOD.  AC RETURNED TO SERVICE.  (K)
